# SDR R61A20110204

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 17,750 hours, 11,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Part number: CDSP4643501
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FWD AND AFT FA RAINBOW LIGHTS WERE INOP.  MAINTENANCE CYCLED POWER PER EMB AMM AND NO FIX.  MAINTENANCE PLACED ON MEL 44-13-07-1 AND RETURNED THE A/C TO SERVICE.  MAINTENANCE REMOVED AND REPLACED FWD AND AFT LAV PCBS PER EMB AMM TO CLEAR MEL 44-13-07-1.
